# SDR P5CA9500782

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT WEB OF VERTICAL STABILIZER AT THE OPENING FOR THE UPPER RUDDER ACTUATOR.  REMOVED DAMAGED AREA AND REPAIRED PER BOEING SRM 51-40-3.
